# SDR CALA2015062494017

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 70,912 hours, 8,092 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reveal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 2231 LT, STRINGER 22L - 23L, DOOR REVEAL FOUND CRACK.  REPAIRED IAW SRM 53-60-15 REPAIR 3 FOG 203 REV- 93.
